# SDR SWAA2024070808678

- Difficulty date: July 2, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N8719Q
- Make and model: Boeing 737-8
- Aircraft serial: 42572
- Aircraft time: 12,371 hours, 5,931 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Sys
- Condition: Out Of Balance
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED 1000# FUEL IMBALANCE. #1 FUEL TANK 1000#S LESS THAN RIGHT. LANDED 3780# LEFT AND 4590# RIGHT. IMBALANCE OCCURRED 4060# LEFT AND 5090# RIGHT. ALL ENGINE INSTRUMENTS NORMAL. FUEL FLOWS MATCHED.<[01] ACCOMPLISHED ENGINE CROSS FEED VALVE FUNCTIONAL TEST REF AMM 28-22-00. VALVE OPERATES CORRECTLY AS DESCRIBED. INSPECTED AIRCRAFT FOR SIGNS OF FUEL LEAKS; NONE NOTED. REF IFIM TASK 28-10-00; CHECKED OMF EXISTING FAULTS FOR FAULTS RELATED TO 28 FQIS; NO FAULTS LOGGED. VERIFIED FUEL QUANTITY ON BOARD USING TANK STICK METHOD; FUEL QUANTITY FOUND TO BE ACCURATE. NO FURTHER DISCREPANCIES NOTED. AIRCRAFT OK FOR SERVICE.;[02] ACCOMPLISHED ENGINE CROSS FEED VALVE FUNCTIONAL TEST REF AMM 28-22-00. VALVE OPERATES CORRECTLY AS DESCRIBED. INSPECTED AIRCRAFT FOR SIGNS OF FUEL LEAKS; NONE NOTED. RAN BOTH ENGINES TO CHECK FOR FUEL LEAKS; NONE NOTED. REF IFIM TASK 28-10-00; CHECKED OMF EXISTING FAULTS FOR FAULTS RELATED TO 28 FQIS; NO FAULTS LOGGED. VERIFIED FUEL QUANTITY ON BOARD USING TANK STICK METHOD; FUEL QUANTITY FOUND TO BE ACCURATE. NO FURTHER DISCREPANCIES NOTED. AIRCRAFT OK FOR SERVICE.  CORRECTION UPDATED TO ENTER 'RAN BOTH ENGINES TO CHECK FOR FUEL LEAKS; NONE NOTED.';[03] C/W
